RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 295–304 (Mi tvp3587)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Accuracy of Approximation in Sequential Wald Test

V. I. Lotov


Full text: PDF file (1165 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 276–285

Bibliographic databases:

Received: 16.06.1986

Citation: V. I. Lotov, “On the Accuracy of Approximation in Sequential Wald Test”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 295–304; Theory Probab. Appl., 33:2 (1988), 276–285

Citation in format AMSBIB
\Bibitem{Lot88}
\by V.~I.~Lotov
\paper On the Accuracy of Approximation in Sequential Wald Test
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 295--304
\mathnet{http://mi.mathnet.ru/tvp3587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954576}
\zmath{https://zbmath.org/?q=an:0689.62063}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 276--285
\crossref{https://doi.org/10.1137/1133043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3587
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, “On asymptotic ruin probability”, Theory Probab. Appl., 59:1 (2015), 154–163  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:187
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020